Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 1, Pages 24–28 (Mi dan43845)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On zero-dimensional preimages of Dugundji spaces

A. N. Dranishnikov

Lomonosov Moscow State University

Full text: PDF file (649 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 16.04.1980

Citation: A. N. Dranishnikov, “On zero-dimensional preimages of Dugundji spaces”, Dokl. Akad. Nauk SSSR, 254:1 (1980), 24–28

Citation in format AMSBIB
\Bibitem{Dra80}
\by A.~N.~Dranishnikov
\paper On zero-dimensional preimages of Dugundji spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 1
\pages 24--28
\mathnet{http://mi.mathnet.ru/dan43845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0585529}
\zmath{https://zbmath.org/?q=an:0466.54018}


Linking options:
  • http://mi.mathnet.ru/eng/dan43845
  • http://mi.mathnet.ru/eng/dan/v254/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Functors and uncountable powers of compacta”, Russian Math. Surveys, 36:3 (1981), 1–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. A. Vlasenko, A. G. Rutkas, A. A. Chikrii, “O differentsialnoi igre v stokhasticheskoi sisteme”, Tr. IMM UrO RAN, 25, no. 3, 2019, 45–61  mathnet  crossref  elib
  • Number of views:
    This page:31
    Full text:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021